# SDR ASOA01235

- Difficulty date: November 13, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 12043411501
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4315 - ON PUSHBACK OUT OF ATL, THE EMERGENCY LIGHT CIRCUIT BREAKER POPPED WHEN THE FLIGHT ATTENDANT MOVED THE SWITCH TO TEST.  THE CIRCUIT BREAKER WAS RESET AND THE FLIGHT ATTENDANT AGAIN MOVED THE SWITCH TO TEST AND THEN TO THE ON POSITION.  AT THIS TIME ONLY THE LIGHTS FROM ROW 5 AFT CAME ON.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
